# SDR AALA201509019011

- Difficulty date: August 13, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: D53475305200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, AFT CARGO COMPARTMENT DOOR INTERNAL STRUCTURAL WEB CRACKED.  REPLACED WEB IAW SRM 51-72-11 & DWG D53475303.
